# SDR UALA2010071502530

- Difficulty date: July 14, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 76,207 hours, 12,465 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 60443
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT STRIP INOPERATIVE.  REMOVED EMERGENCY LIGHT STRIP FROM AFT GALLEY CARPET PULLED UP NEXT RT INBOARD AFT GALLEY FOR ACCESS.  REPLACED CROSS AISLE EMERGENCY LIGHT STRIP IN THE AFT GALLEY.
